Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 143, NWS Birmingham, AL

May 29, 2012Shelby County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at May 29, 2012, 11:11 PM CDT for Shelby County, Alabama. It was in force for 49 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2012, 11:11 PM CDT (04:11 UTC)
Expired
May 30, 2012, 12:00 AM CDT
In force
49 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Shelby County, AL

The radar

The Birmingham radar (KBMX), 8 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 11:15 PM CDTTSTM WND DMG1 S Pelham, ALSEVERAL TREES SNAPPED OR UPROOTED...WITH SMALLER TREES DOWN ACROSS ROADWAYS. POWER OUTAGES IN SOUTHERN PART OF THE CITY.
May 29, 11:28 PM CDTTSTM WND DMGAlabaster, AL60 FOOT TALL PINE TREE FELL ON A HOME ON INDEPENDENCE DRIVE AND AMBERLEY WOODS DRIVE.
May 29, 11:28 PM CDTTSTM WND GST 65Alabaster, ALWINDS ESTIMATED 60 TO 65 MPH AT HWY 58/HWY 95.
May 29, 11:40 PM CDTTSTM WND DMG1 S Pelham, ALSEVERAL TREES SNAPPED OR UPROOTED...WITH SMALLER TREES DOWN ACROSS ROADWAYS. POWER OUTAGES IN SOUTHERN PART OF THE CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 4.2 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2012-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 718 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2012-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
718 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1766 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

797 
WUUS54 KBMX 300411
SVRBMX
ALC117-300500-
/O.NEW.KBMX.SV.W.0143.120530T0411Z-120530T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1111 PM CDT TUE MAY 29 2012

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SHELBY COUNTY IN ALABAMA...

* UNTIL MIDNIGHT CDT

* AT 1111 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  CHELSEA TO MAYLENE...AND MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MONTEVALLO...COLUMBIANA...WILSONVILLE...CALERA...MAYLENE...
  WESTOVER...SHELBY COUNTY AIRPORT AND AMERICAN VILLAGE.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 247...

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3327 8640 3328 8644 3320 8646 3318 8651
      3312 8646 3309 8651 3303 8652 3302 8656
      3307 8662 3307 8688 3305 8689 3308 8695
      3316 8697 3317 8702 3324 8703 3327 8694
      3333 8688 3333 8684 3347 8667 3349 8659
TIME...MOT...LOC 0411Z 318DEG 30KT 3332 8661 3321 8690

$$

GRANTHAM
2 follow-up statements
417 
WWUS54 KBMX 300430
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1130 PM CDT TUE MAY 29 2012

ALC117-300500-
/O.CON.KBMX.SV.W.0143.000000T0000Z-120530T0500Z/
SHELBY AL-
1130 PM CDT TUE MAY 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHELBY COUNTY
UNTIL MIDNIGHT CDT...

AT 1127 PM CDT...AMATEUR RADIO OPERATORS REPORTED 60 MPH WINDS NEAR 
ALABASTER.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
MAYLENE TO CHELSEA...MOVING SOUTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  COLUMBIANA...WILSONVILLE...CALERA...GASTON STEAM PLANT...BEESWAX AT
  LAY LAKE...SHELBY...AL 145 AND CR 46...SPRING CREEK AT LAY LAKE AND
  WAXAHATCHEE AT LAY LAKE.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 247...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3327 8640 3328 8644 3320 8646 3318 8651
      3312 8646 3309 8651 3303 8652 3302 8656
      3307 8662 3307 8688 3305 8689 3308 8695
      3316 8697 3317 8702 3324 8703 3327 8694
      3333 8688 3333 8684 3347 8667 3349 8659
TIME...MOT...LOC 0429Z 318DEG 30KT 3324 8653 3313 8682

$$

GRANTHAM
143 
WWUS54 KBMX 300441
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1141 PM CDT TUE MAY 29 2012

ALC117-300500-
/O.CON.KBMX.SV.W.0143.000000T0000Z-120530T0500Z/
SHELBY AL-
1141 PM CDT TUE MAY 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
SHELBY COUNTY UNTIL MIDNIGHT CDT...

AT 1140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM WILSONVILLE TO CALERA...MOVING SOUTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  SHELBY...AL 145 AND CR 46...SPRING CREEK AT LAY LAKE AND
  WAXAHATCHEE AT LAY LAKE.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 231...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3327 8640 3328 8643 3323 8647 3320 8646
      3320 8648 3318 8651 3312 8646 3309 8651
      3303 8652 3302 8656 3307 8662 3307 8688
      3305 8689 3308 8695 3332 8645
TIME...MOT...LOC 0441Z 318DEG 30KT 3321 8646 3310 8675

$$

GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 9:30 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, May 29, 9:30 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
930 PM CDT TUE MAY 29 2012

.UPDATE...
MESOSCALE UPDATE.

&&

.DISCUSSION...

CURRENTLY WATCHING AN OUTFLOW BOUNDARY DROPPING SOUTHWARD OUT OF
NORTHERN ALABAMA. THE STRONGEST WINDS ARE ACTUALLY ALONG THIS
OUTFLOW VERSUS THE STORMS. THERE MAY BE A FEW TREES GO DOWN WITH THE
STRONGER WINDS...BUT WILL BE GENERALLY IN AN ISOLATED NATURE WITH
JUST BELOW SEVERE LIMITS. THE BIGGEST CONCERN WITH ANY STORM IS THE
DOWNDRAFT CAPE AND DRY AIR ALOFT. MOST OF THE ACTIVITY WILL DIMINISH
BY MIDNIGHT. MAIN UPDATE FOR THE EVENING WAS TO THE POPS AND ALREADY
SENT OUT THE FORECAST.

&&

.AVIATION...
00Z TAF DISCUSSION.

NEXT FEW HOURS WE WILL SEE THE SCATTERED ACTIVITY BEGIN TO DWINDLE
ACROSS THE AREA. INCLUDE SO VCTS FOR THE NORTH SITES...MINUS TCL AS
THE ACTIVITY HAS MOVED ACROSS THIS AREA. ACTIVITY WOULD BE BRIEF AND
SHOULD NOT CAUSE ANY MAJOR ISSUES. AFTER SUNSET WE SHOULD SEE MOST
OF THIS CONVECTION DISSIPATE.

LOOKING FURTHER NORTH...A COLD FRONT SITS ACROSS KENTUCKY. A COMPLEX
OF STORMS HAVE DEVELOPED ALONG AND AHEAD OF THE FRONT AND IS SLIDING
EAST SOUTHEAST. EXPECTING THE MCS TO BEGIN TO COLD POOL OUT...IT MAY
SLIDE INTO NORTHEASTERN PORTIONS OF THE AREA. ALOT OF UNCERTAINTIES
WITH IT SO WILL NOT MENTION ANYTHING AT THIS TIME AS IT WOULD NOT
IMPACT ANB UNTIL AFTER THE NEXT SET OF TAFS SO WILL KEEP AN EYE ON
RADAR TO SEE IF ANYTHING NEEDS TO BE ADDED BEFORE THE 06Z.

WHAT THIS MCS DOES REALLY COULD PLAY HAVOC WITH THE REST OF THE
FORECAST AS WELL...BUT WENT WITH THE THINKING THAT ONCE BERYL MOVES
FURTHER EAST WE WILL BE IN A ZONE OF SUBSIDENCE AND RAIN WILL BE
LIMITED. BEST CHANCE TOMORROW FOR SHOWERS AND STORMS WOULD BE MGM
AND TOI...BUT LEFT OUT FOR NOW AS CHANCES ARE LESS THAN 20 PERCENT
AT THIS TIME.

16

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 29, 8:49 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
849 PM CDT TUE MAY 29 2012

ALZ011>015-017>050-310200-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
849 PM CDT TUE MAY 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SEVERE THUNDERSTORMS...INCLUDING A RISK OF DAMAGING STRAIGHT
LINE WINDS AND LARGE HAIL...ARE POSSIBLE THURSDAY THROUGH FRIDAY
ACROSS ALL OF CENTRAL ALABAMA.  CONFIDENCE REMAINS LOW GIVEN THE
UNCERTAINTY OF TIMING AND STRENGTH OF THE APPROACHING STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME
NECESSARY THURSDAY OR FRIDAY.

In the hours before

Special weather statement, May 29, 9:59 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
959 PM CDT TUE MAY 29 2012

ALZ018>021-026-300345-
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-ETOWAH AL-ST. CLAIR AL-
959 PM CDT TUE MAY 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR ST. CLAIR...ETOWAH...CLEBURNE...
CHEROKEE AND CALHOUN COUNTIES UNTIL 1045 PM CDT...

AT 950 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF FORNEY TO
MARGARET...AND MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  FORNEY...
  PIEDMONT...
  PELL CITY...
  JACKSONVILLE...
  SAKS...

&&

LAT...LON 3367 8534 3350 8567 3347 8589 3354 8579
      3359 8580 3359 8599 3367 8605 3370 8619
      3358 8622 3354 8619 3349 8626 3352 8627
      3340 8638 3350 8638 3350 8644 3380 8658
      3382 8643 3395 8630 3433 8547
TIME...MOT...LOC 0259Z 332DEG 24KT 3410 8544 3361 8643

GRANTHAM
Local storm report, May 29, 10:00 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1000 PM CDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND DMG     LOCUST FORK             33.91N 86.62W
05/29/2012                   BLOUNT             AL   911 CALL CENTER

            A FEW ISOLATED TREES WERE BLOWN DOWN THROUGHOUT THE
            LOCUST FORK AREA AS WELL AS NORTHEAST OF ONEONTA. WINDS
            ESTIMATED TO BE 40 TO 50 MPH.

&&

16
Special weather statement, May 29, 10:03 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1003 PM CDT TUE MAY 29 2012

ALZ024-300345-
JEFFERSON AL-
1003 PM CDT TUE MAY 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWEST JEFFERSON COUNTY UNTIL
1045 PM CDT...

AT 1001 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BURNWELL...OR NEAR DORA...MOVING SOUTHEAST AT 25
MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  FAIRFIELD...
  FULTONDALE...
  WEST JEFFERSON...
  GRAYSVILLE...
  CARDIFF...

&&

LAT...LON 3360 8675 3346 8693 3362 8715 3363 8710
      3366 8709 3366 8706 3368 8706 3369 8704
      3373 8704 3377 8702 3378 8700
TIME...MOT...LOC 0303Z 312DEG 21KT 3371 8709

GRANTHAM
Special weather statement, May 29, 10:12 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1012 PM CDT TUE MAY 29 2012

ALZ015-300400-
WALKER AL-
1012 PM CDT TUE MAY 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR WALKER COUNTY UNTIL 1100 PM
CDT...

AT 1004 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF CARBON HILL
TO ROCKY HOLLOW...AND MOVING SOUTHEAST AT 35 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BURNWELL...
  QUINTON...
  PARRISH...
  GORGAS...
  GORGAS STEAM PLANT...

&&

LAT...LON 3389 8709 3379 8700 3377 8703 3369 8704
      3368 8706 3366 8706 3366 8709 3363 8710
      3362 8717 3359 8720 3355 8719 3355 8720
      3395 8756
TIME...MOT...LOC 0312Z 324DEG 33KT 3382 8737 3372 8705

GRANTHAM
Special weather statement, May 29, 10:29 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1029 PM CDT TUE MAY 29 2012

ALZ023-300415-
TUSCALOOSA AL-
1029 PM CDT TUE MAY 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TUSCALOOSA COUNTY UNTIL
1115 PM CDT...

AT 1028 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BULL CITY...OR 14 MILES NORTHEAST OF HOLT...MOVING
SOUTHEAST AT 20 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BROOKWOOD...
  ABERNANT...
  LAKE VIEW...
  VANCE...
  TANNEHILL IRONWORKS STATE PARK...

&&

LAT...LON 3333 8743 3344 8731 3344 8729 3342 8725
      3337 8723 3335 8719 3332 8718 3328 8707
      3325 8707 3322 8711 3324 8713 3322 8717
      3320 8720 3314 8720
TIME...MOT...LOC 0329Z 311DEG 18KT 3334 8727

GRANTHAM
Special weather statement, May 29, 10:42 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1042 PM CDT TUE MAY 29 2012

ALZ019-021-024-025-027>029-034-036-037-300430-
BIBB AL-CALHOUN AL-CLAY AL-CLEBURNE AL-COOSA AL-JEFFERSON AL-RANDOLPH
AL-SHELBY AL-TALLADEGA AL-TALLAPOOSA AL-
1042 PM CDT TUE MAY 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TALLAPOOSA...
TALLADEGA...SHELBY...RANDOLPH...JEFFERSON...NORTHERN COOSA...
CLEBURNE...CLAY...NORTHEASTERN BIBB AND SOUTHERN CALHOUN COUNTIES
UNTIL 1130 PM CDT...

AT 1042 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM OAK GROVE TO SYCAMORE TO
ABERNATHY...AND MOVING SOUTH AT 35 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BESSEMER...
  WILSONVILLE...
  PELHAM...
  SYLACAUGA...
  HELENA...

&&

LAT...LON 3320 8526 3287 8614 3293 8652 3302 8652
      3307 8662 3307 8688 3298 8688 3303 8719
      3320 8720 3328 8707 3337 8723 3352 8728
      3378 8700 3371 8652 3356 8655 3350 8638
      3339 8638 3354 8619 3368 8619 3390 8542
TIME...MOT...LOC 0342Z 352DEG 40KT 3345 8719 3323 8621
          3362 8540

GRANTHAM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:28 PM CDTSpecial Weather StatementBMXCoosa32 min
May 29, 7:58 PM CDTSpecial Weather StatementBMXCoosa32 min
May 29, 8:29 PM CDTSpecial Weather StatementBMXBlount31 min
May 29, 9:02 PM CDTSpecial Weather StatementBMXBlount28 min
May 29, 9:22 PM CDTSpecial Weather StatementBMXBlount, Calhoun, Cherokee, Etowah, St. Clair38 min
May 29, 9:25 PM CDTSpecial Weather StatementBMXWinston50 min
May 29, 9:35 PM CDTSpecial Weather StatementBMXWalker40 min
May 29, 9:52 PM CDTSpecial Weather StatementBMXTalladega38 min
May 29, 9:59 PM CDTSpecial Weather StatementBMXCalhoun, Cherokee, Cleburne, Etowah, St. Clair46 min
May 29, 10:03 PM CDTSpecial Weather StatementBMXJefferson42 min
May 29, 10:12 PM CDTSpecial Weather StatementBMXWalker48 min
May 29, 10:29 PM CDTSpecial Weather StatementBMXTuscaloosa46 min
May 29, 10:42 PM CDTSpecial Weather StatementBMXCalhoun, Clay, Cleburne, Coosa, Jefferson, Randolph and 2 more48 min
May 29, 11:33 PM CDTSpecial Weather StatementBMXBibb, Chilton42 min
May 29, 11:58 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton32 min
May 30, 12:06 AM CDTSpecial Weather StatementBMXAutauga, Dallas39 min
May 30, 12:07 AM CDTSpecial Weather StatementBMXChambers53 min
May 30, 12:53 AM CDTSpecial Weather StatementBMXLowndes, Montgomery52 min
May 30, 1:00 AM CDTSpecial Weather StatementBMXRussell45 min
May 30, 5:19 PM CDTSpecial Weather StatementBMXSumter26 min
May 30, 5:26 PM CDTSevere Thunderstorm WarningBMXSumter34 min
May 30, 6:15 PM CDTSpecial Weather StatementBMXMarengo30 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.